# SDR 96ZZZM195

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND RIGHT FRAME BROKEN AT STRINGER 24A, STATION 380.  REPAIRED PER ARA 8913 AND TWA STANDARD PRACTICES.  (M)
